Economics at your fingertips  

On the Convexity of the Value Function in Bayesian Optimal Control Problems

Yaw Nyarko

Economic Theory, 1994, vol. 4, issue 2, 303-09

Abstract: I study the question on the convexity of the value function and Blackwell's (1951) Theorem and relate this to the uniqueness of optimal policies. The main results will conclude that strict convexity and a strict inequality in Blackwell's Theorem will hold if and only if from different priors different optimal actions may be chosen.

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-01-09
Handle: RePEc:spr:joecth:v:4:y:1994:i:2:p:303-09